# SDR AWXA200500609

- Difficulty date: May 5, 2005
- Submitted: May 26, 2005
- Operation: Air carrier
- Aircraft: N335AW
- Make and model: Boeing 737-3U3
- Aircraft serial: 28740
- Aircraft time: 19,754 hours, 12,121 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Zone 600
- Component: Flap
- Component part number: 654643534C
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-6 CHECK, THE RT OUTBOARD, AFT FLAP WAS FOUND TO BE DISBONDED ON THE LOWER SURFACE, APPROXIMATELY 6.54 INCHES FROM INBOARD END.  FURTHER INSPECTION FOUND WATER IN HONEYCOMB STRUCTURE.  DUE TO WATER IN HONEYCOMB STRUCTURE, MAINTENANCE REMOVED AND REPLACED THE RT OUTBOARD, AFT FLAP IAW AMERICA WEST AIRLINES TASK CARD NR R3M27034.
